MathSciNet Relay Station
MathSciNet bibliographic data
MR2568519 34K20
Liu, Bingwen Global stability of a class of delay differential systems. J. Comput. Appl. Math. 233 (2009), no. 2, 217–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement